Publications for year 2015


Monday, 9 February, 2015
Niels Benedikter, Marcello Porta, Benjamin Schlein

In these notes we review the material presented at the summer school on "Mathematical Physics, Analysis and Stochastics" held at the University of Heidelberg in July 2014. We consider the time-...

Sunday, 1 February, 2015
Simon Hochgerner, Tudor S. Ratiu

We study stochastically perturbed non-holonomic systems from a geometric point of view. In this setting, it turns out that the probabilistic properties of the perturbed system are intimately...

Journal of the European Mathematical Society, Vol 17, Issue 2, 2015, pp. 273–319
Friday, 30 January, 2015
Riccardo Barbieri, Davide Greco, Riccardo Rattazzi, Andrea Wulzer

Based on an explicit model, we propose and discuss the generic features of a possible implementation of the Twin Higgs program in the context of composite Higgs models. We find that the Twin...

Thursday, 29 January, 2015
Dmitry Ioffe, Senya Shlosman, Yvan Velenik

We prove an invariance principle for a class of tilted 1 + 1-dimensional SOS models or, equivalently, for a class of tilted random walk bridges in Z_+ . The limiting objects are stationary...

Communications in Mathematical Physics, doi:10.1007/s00220-014-2277-5
Wednesday, 28 January, 2015
Matthias R. Gaberdiel, Rajesh Gopakumar

Tensionless string theory on AdS3 x S3 x T4, as captured by a free symmetric product orbifold, has a large set of conserved currents which can be usefully organised in terms of representations...

Tuesday, 20 January, 2015
Jacob van den Berg, Pierre Nolin

We study a percolation model on the square lattice, where clusters "freeze" (stop growing) as soon as their volume (i.e. the number of sites they contain) gets larger than N, the parameter of...

Thursday, 15 January, 2015
Alberto Nicolis, Riccardo Penco, Federico Piazza, Riccardo Rattazzi

We classify condensed matter systems in terms of the spacetime symmetries they spontaneously break. In particular, we characterize condensed matter itself as any state in a Poincar\'e-invariant...

Thursday, 15 January, 2015
Rafe Mazzeo, Álvaro Pelayo, Tudor S. Ratiu

A classical theorem of Frankel for compact Kähler manifolds states that a Kähler S^1-action is Hamiltonian if and only if it has fixed points. We prove a metatheorem which says that when the...

Journal of Geometry and Physics, Volume 87, January 2015, Pages 305–313
Monday, 5 January, 2015
Rinat Kashaev, Marcos Mariño

Mirror manifolds to toric Calabi-Yau threefolds are encoded in algebraic curves. The quantization of these curves leads naturally to quantum-mechanical operators on the real line. We show that,...

Thursday, 1 January, 2015
T. S. Ratiu, O. G. Smolyanov

This paper describes the states of quantum versions of finitedimensional Hamilton–Dirac systems in terms of (analogues of) the Wigner function. We give a system of equations, which we call the...

Doklady Mathematics, Jan 2015, Volume 91, Issue 1, pp 114-116